Quantization of the cotangent bundle via the tangent groupoid

José F. Carinena, Jesús Clemente-Gallardo

Research output: Chapter in Book/Report/Conference proceedingChapterAcademic

9 Downloads (Pure)
Original languageEnglish
Title of host publicationPoisson Geometry
EditorsJanusz Grabowski, Paweł Urbański
PublisherInstytut Matematyczny
Pages43-53
Number of pages10
Publication statusPublished - 2000
Externally publishedYes

Publication series

NameBanach Center Publications
Volume51
ISSN (Print)0137-6934
ISSN (Electronic)1730-6299

Cite this

Carinena, J. F., & Clemente-Gallardo, J. (2000). Quantization of the cotangent bundle via the tangent groupoid. In J. Grabowski, & P. Urbański (Eds.), Poisson Geometry (pp. 43-53). (Banach Center Publications; Vol. 51). Instytut Matematyczny.